# SDR AMTA200700602

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE UPPER SURFACE HAS CORROSION AT STA 1660 TO 1675, LBL 48.  REMOVED CORROSION ON FLOOR SUPPORT STRUCTURE STA 1660-1675, LBL48 IAW SSRM 51-20-01 ORG=IG. MAT .071, CORROSION 100 PERCENT THRU OUT OF LIMITS IAW SRM 53-00-51, FIG 101, FLOOR SUPPORT, REMOVED AND REPLACED FLOOR SUPPORT STA 1660-1675, IAW SRM 51-40-00.  (K)
